Review article: Anaphylactic reactions during cardiac surgery

Published

Journal Article (Review)

Anaphylactic reactions during cardiac surgery may present as acute cardiopulmonary dysfunction and require prompt and aggressive therapy. Recognition, with appropriate therapeutic intervention, is essential to prevent the life-threatening complications associated with perioperative anaphylaxis. Clinically, the life-threatening reactions to protamine seen following CPB appear to represent anaphylaxis-mediated events due to IgE, IgG and complement activation. © 1991, Sage Publications. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Levy, JH

Published Date

  • January 1, 1991

Published In

Volume / Issue

  • 6 / 1

Start / End Page

  • 3 - 13

Electronic International Standard Serial Number (EISSN)

  • 1477-111X

International Standard Serial Number (ISSN)

  • 0267-6591

Digital Object Identifier (DOI)

  • 10.1177/026765919100600102

Citation Source

  • Scopus